# SDR SWIA201334128

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 18,426 hours, 11,107 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED NOSE RT YAW DURING CRUISE, YAW DAMPER CAUTION MESSAGE ALONG WITH THE UNCOMMANDED YAW DAMPER DISCONNECT.  FLT#4598 REPLACED NR 2 YAW DAMPER & BOTH FCC`S COMPUTERS.  PASSED FUNCTIONAL FLIGHT.
